Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Convergence properties of Fourier series


Author: Otto Szász
Journal: Trans. Amer. Math. Soc. 37 (1935), 483-500
MSC: Primary 42A20
DOI: https://doi.org/10.1090/S0002-9947-1935-1501799-8
MathSciNet review: 1501799
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Verallgemeinerung eines Littlewoodschen Satzes über Potenzreihen, Journal of the London Mathematical Society, vol. 3 (1928), pp. 256-262.
  • [2] Verallgemeinerung und neuer Beweis einiger Sätze Tauberscher Art, Sitzungsberichte der Mathematisch-Physikalischen Klasse der Akademie der Wissenschaften zu München, 1929, pp. 325-340.
  • [3] Über Sätze Tauberscher Art, Jahresbericht der Deutschen Mathematiker Vereinigung, vol. 39 (1930), pp. 28-31.
  • [4] Über einige Sätze von Hardy und Littlewood, Göttinger Nachrichten, 1930, pp. 315-333.
  • [5] Otto Szász, Zur Konvergenztheorie der Fourierschen Reihen, Acta Math. 61 (1933), no. 1, 185–201 (German). MR 1555375, https://doi.org/10.1007/BF02547791
  • [6] A Fourier-féle sor részletösszegeinek korlátosságáról és összetartásáról, Mathematischer und Naturwissenschaftlicher Anzeiger der Ungarischen Akademie der Wissenschaften, vol. 50 (1933), pp. 125-146.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42A20

Retrieve articles in all journals with MSC: 42A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1935-1501799-8
Article copyright: © Copyright 1935 American Mathematical Society